# SDR HEEA0012247

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406010413117
- Condition: Bent
- Location: M/R
- Part time: 789 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DAILY INSPECTION FOUND PITCH LINK TUBE PORTION WAS BENT AT UPPER END.
